# SDR SABA020056

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 20,667 hours, 22,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 881 ON FLIGHT 5077 FROM CLT TO AGS.  DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHT OVER THE MAIN ENTRY DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE CONNECTION AT THE LIGHT.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
